Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Loose motion at interval of 2-3 weeks, acidity, gastric problem. Is it related to thyroid ?

hi, i have problem of loose motion at interval of 2 to 3 weeks from last 1 year. acidity and gas is common problem for me. my doctor has adviced me for blood , bowel and thyroid test. is thyroid related to loose motion?. he has prescribed me daraloc tablet , and drotin talets AND Pantac tablet. plz help me to know wheter prescribtion is right or not
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
lets start with the most common causes of loose stools and change in bowel habits..
1)chronic gastric infection like amebiosis
2)irritable bowel syndrome which occurs in persons who are under stress..too thoughtful or anxious by nature
3)thyroid and other illness
if you have other features of thyroid such as increased sweating..weight loss..palpitations..then thyroid can be suspected..other wise its nothing to worry
here are my recommendations to you
1)include high fiber fresh veggies and fruits..have 2 apples a day
2)drink plenty of juices
3)avoid spicy and fried food stuffs
4)try to have your dinner before 8
5)daily exercise is a must
most importantly..maintain a regular and healthy routine
6)lessen down caffeine intake as it contributes to acidity
with these changes in your life style you will conquer most of your problems
best luck
Answered: Tue, 31 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor